Sep-Oct '03 | briefing | mail | don't say this | flakers' jargon | flaker creativity | articles | other places | archives | send mail | ed dewke | legal stuff | order | search | PsorChat | PsorChat Review | 2001 Ed Dewke

Early Amevive Experience
from Sue M.

Hi Ed, I've had my second shot of Amevive and I can see an improvement.  After the first shot, I just felt muscle aches and a little tired but after the second shot I have had fevers three nights in a row.  The fever goes down after a dose of aspirin.  My body aches but other than that no bad side effects. 

My insurance covers all but $35.00 a month for the dosage and I have to pay my derm $25.00.  I'm really pleased that the insurance wanted to cover it.  I get my shot on Tuesday and try to have the blood work done on Thursday or Friday.  So far so good. Take care Ed and God Bless You. –Sue M.

*****

Ed’s Response:  Thanks for the update, Sue.  So, fevers may be another side effect of Amevive in the early weeks of treatment.  That’s the bad news.  The good news is the insurance coverage.  So far reports I’ve received place the cost of Amevive as high as $1,500 per week.  Thankfully a “course” of this stuff lasts only 12 weeks.

That you’re seeing improvement already is also good news.  Let’s hope this means your remission will last for many moons after your 12 week course. 

We look forward to more updates.  -Ed

This Month's Mail | Archives

www.flakehq.com